# SDR U2RA2024081500022

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 112,724 hours, 16,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 27269
- Condition: No Test
- Location: Zone 200
- Part time: 112,724 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPERATIONAL CHECK OF EMERGENCY LIGHTS, POWER PACK AND ATTENDANT SWITCH BY USING THE EMERGENCY LIGHT PILOT CONTROL, EMERGENCY LIGHT POWER SUPPLY CAN'T SUPPLY POWER POSITION M5056 STA LBL 6
